MathSciNet Relay Station
MathSciNet bibliographic data
MR808749 (87h:58114) 58F12 (34C35 58F08 58F13 58F22)
Alligood, Kathleen T. A canonical partition of the periodic orbits of chaotic maps. Trans. Amer. Math. Soc. 292 (1985), no. 2, 713–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement